# SDR CALA0600547

- Difficulty date: December 20, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 25,358 hours, 8,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED UNDER LAV MOUNT AT STA 947.5, RBL 50.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5321-01433.
